Post Edited (P-Fit) : 7/23/2008 9:54:20 AM (GMT-6)
I've experienced numbness in toes and fingers when lowering doses of diazapam (same family as the clonazepam), I think you are right that when the body starts a withdrawl this can happen.
If the symptoms get worse or cause you pain it might be an idea to check with your doctor. All the best with you weaning!
I am sorry it is rough going............I guess if I wanted off the AD I would use the Klonopin for the anxiety your going to go through during the withdrawal period. Remember to go slow on the wean and only take on one med at a time. Well that is how I did it...........I weaned very slow so my body would not knee jerk into withdrawal.
Hugs to you and know we are all supporting you.
Kitt, Moderator: Anxiety, Panic & Depression *~*
That sounds like a good plan. It's hard work weaning off one med without doing double duty! How are the withdrawls going? I find I am pretty weirded out and itchy/cranky for about two weeks, but it eases up fairly well if you do it slowly and are gentle with yourself. No marathons! Take care, and keep us posted.
Good Morning P-Fit
Kudos to you hun and I think your plan is good. You only need one big challenge at a time and if you feel better at the 10mg of Lexapro that is awesome.
Keep on posting as we are here to support you.
Hugs to you